# SDR AALA202303163977

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 38,072 hours, 16,020 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE AT CRUISE, LOSS OF OIL QUANTITY AND LOSS OF OIL PRESSURE ON NUMBER 2 ENGINE, OIL PRESSURE APPROXIMATELY 14 PSI, ALTERNATING BETWEEN AMBER AND RED BOX. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
